Alert archive / Illinois / Tornado Warnings in 2016

Tornado Warning 21, NWS Lincoln, IL

September 9, 2016Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this tornado warning at Sep 9, 2016, 6:44 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2016, 6:44 PM CDT (23:44 UTC)
Expired
Sep 9, 2016, 7:15 PM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 125 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 7:22 PM CDTTORNADO2 Ne Catlin, IL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 9, 6:30 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WFUS53 KILX 092344
TORILX
ILC019-183-100015-
/O.NEW.KILX.TO.W.0021.160909T2344Z-160910T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 715 PM CDT

* AT 643 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER HOMER...OR 16
  MILES SOUTHEAST OF CHAMPAIGN...MOVING EAST AT 30 MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR... FAIRMOUNT AROUND 700 PM CDT. MUNCIE
  AROUND 705 PM CDT. OAKWOOD AROUND 710 PM CDT.
  DANVILLE...WESTVILLE...TILTON...CATLIN AND BELGIUM AROUND 715 PM
  CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
KICKAPOO STATE PARK AND JAMAICA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 205 AND 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3994 8803 4006 8804 4017 8766 4001 8763
TIME...MOT...LOC 2343Z 248DEG 25KT 4001 8798 

TORNADO...OBSERVED
HAIL...0.00IN

$$

BAK
2 follow-up statements
899 
WWUS53 KILX 092353
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT FRI SEP 9 2016

ILC019-100002-
/O.CAN.KILX.TO.W.0021.000000T0000Z-160910T0015Z/
CHAMPAIGN-
653 PM CDT FRI SEP 9 2016

...THE TORNADO WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
ILLINOIS.

LAT...LON 3996 8794 4009 8794 4017 8766 4001 8763
TIME...MOT...LOC 2352Z 248DEG 25KT 4003 8790 

$$

ILC183-100015-
/O.CON.KILX.TO.W.0021.000000T0000Z-160910T0015Z/
VERMILION-
653 PM CDT FRI SEP 9 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN VERMILION COUNTY...
    
AT 652 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR HOMER...OR 16
MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 30 MPH.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS TORNADO WILL BE NEAR...  FAIRMOUNT AROUND 700 PM CDT.   MUNCIE
AROUND 705 PM CDT.   OAKWOOD AROUND 710 PM CDT.  
DANVILLE...WESTVILLE...TILTON...CATLIN AND BELGIUM AROUND 715 PM
CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
KICKAPOO STATE PARK AND JAMAICA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 205 AND 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3996 8794 4009 8794 4017 8766 4001 8763
TIME...MOT...LOC 2352Z 248DEG 25KT 4003 8790 

TORNADO...OBSERVED
HAIL...<.75IN

$$

BAK
119 
WWUS53 KILX 100001
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT FRI SEP 9 2016

ILC183-100015-
/O.CON.KILX.TO.W.0021.000000T0000Z-160910T0015Z/
VERMILION-
701 PM CDT FRI SEP 9 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN VERMILION COUNTY...
    
AT 701 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER FAIRMOUNT...OR
13 MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 25 MPH.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS TORNADO WILL BE NEAR...
  OAKWOOD AROUND 710 PM CDT. 
  CATLIN AROUND 715 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
KICKAPOO STATE PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 209 AND 211.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3998 8787 4009 8788 4014 8770 4002 8767
TIME...MOT...LOC 0001Z 251DEG 23KT 4004 8783 

TORNADO...OBSERVED
HAIL...<.75IN

$$

BAK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Sep 9, 2:56 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Sep 9, 2:56 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
256 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Saturday)
ISSUED AT 253 PM CDT Fri Sep 9 2016

Latest radar mosaic shows developing areas of showers with pockets
of moderate to heavy rain over the IL river valley nw of I-55. SPC
day1 update continues a slight risk of severe storms late this
afternoon and evening south of I-72, with 5% risk of damaging winds
and tornadic supercells. Airmass is getting more unstable over
southeast CWA with CAPES up to 1500-2500 J/KG at mid afternoon south
of I-70. A few stronger thunderstorms developing around St Louis
ahead of MCV over central MO and tracking northeast. Expect this
convection to continue to expand as it tracks northeast into central
and southeast IL late this afternoon and evening with areas south of
I-72 having the slight risk of severe and heaviest rainfall where
precipitable water values are 1.5-2.2 inches. Highest chances of
convection to shift into eastern IL by early evening, and then
expect a lull in convection for a time after dark until cold front
in central IA increases chances of showers/thunderstorms again
overnight as it moves into central IL late tonight. The cold front
to sweep through southeast/eastcentral IL Saturday morning where
chances of showers and a few thunderstorms lingers, then drier,
cooler and breezy conditions expected behind the front by Saturday
afternoon.

Held off with a flash flood watch as most of our CWA did not
receive much rainfall so far today, plus heaviest rainfall will
occur over southern half of CWA which did not see as much rainfall
Wednesday night and Thurday. High resolution models have trended
lower with qpf tonight and shifted heavier qpf into areas from I-72
south where 0.75-1 inch with locally heavier amounts. Between a
quarter and half inch of rain expected over northern CWA through
tonight.

Lows overnight to range from the low to mid 60s over the IL river
valley, to the muggy lower 70s in southeast IL. Highs Saturday to
mostly be in the mid 70s, with upper 70s over southeast IL with
areas near the Wabash river near 80F.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 253 PM CDT Fri Sep 9 2016

Generally quiet weather and cooler than normal conditions are
expected across central and southeast Illinois through the longer
range of the forecast. Surface high pressure and neutral upper flow
will dominate into Monday night. Then, a northern stream wave, with
the main energy tracking east across Canada, will push a cold front
into the area for Tuesday into Wednesday. This frontal passage will
be the main threat for organized rainfall over the next several
days. However, given the position of the main wave and the lack of
significant moisture return ahead of the front, it is not likely to
be a major rain maker. The warmest temperatures of the week should
be Tuesday ahead of the front, with the remainder of the period
seeing daytime highs of 80 degrees or below.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1258 PM CDT Fri Sep 9 2016

An MCV over central MO will lift ENE into central IL late this
afternoon and exit into IN early this evening. Expect more
numerous showers and isolated thunderstorms to develop with this
feature during the afternoon as it tracks into central IL and then
diminish from the WSW between 23Z-02Z. MVFR ceilings and vsbys
will occur at times with this convection with lowest ceilings at
BMI which currently is near 1k ft. HRRR and RAP models show a lull
in convection after sunset this evening before a cold front over
central IA pushes southeast across central IL later tonight and
early Sat morning. More convection possible along and ahead of
this front overnight into early saturday along with IFR to MVFR
ceilings and vsbys. Then breezy WSW winds take shape behind the
cold front during Saturday morning with gusts of 15-20 kts.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...07
LONG TERM...Bak
AVIATION...07
Hazardous weather outlook, Sep 9, 3:00 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT FRI SEP 9 2016

ILZ027>031-036>038-040>043-047>051-101100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
300 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND TONIGHT. THERE IS A MARGINAL RISK OF SEVERE STORMS
FROM LATE THIS AFTERNOON THROUGH THIS EVENING...WITH THE PRIMARY
THREAT BEING FROM STRONG WINDS. LOCALLY HEAVY RAINFALL IS ALSO
EXPECTED... WHICH MAY RESULT IN AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF THUNDERSTORMS WILL MOVE BACK INTO THE AREA FOR
TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM LATE THIS AFTERNOON THROUGH
THIS EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL
AMOUNTS IN EXCESS OF 1 INCH OR ANY FLOODING IF OBSERVED TO THE
NATIONAL WEATHER SERVICE.

ILZ044>046-052>057-061>063-066>068-071>073-101100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
300 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE
AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH THIS EVENING SOUTH
OF I-72...WITH THE PRIMARY THREAT BEING FROM STRONG WINDS AND
POSSIBLE TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...
WHICH MAY RESULT IN AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL MOVE BACK INTO THE AREA FOR TUESDAY
NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON
THROUGH THIS EVENING ESPECIALLY SOUTH OF I-72. SPOTTERS ARE ALSO
ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH OR ANY
FLOODING IF OBSERVED TO THE NATIONAL WEATHER SERVICE.

07

In the hours before

Local storm report, Sep 9, 6:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HEAVY RAIN       2 SSW SMITHVILLE        40.65N 89.81W
09/09/2016  M1.30 INCH       PEORIA             IL   TRAINED SPOTTER

            .

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Sep 9, 6:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HEAVY RAIN       3 NNE WASHINGTON        40.74N 89.42W
09/09/2016  M1.71 INCH       TAZEWELL           IL   MESONET

            MESONET STATION 2 NNE WASHINGTON /E4888/.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0611 PM     HEAVY RAIN       2 SSE URBANA            40.08N 88.19W
09/09/2016  M1.57 INCH       CHAMPAIGN          IL   MESONET

            MESONET STATION 2 SE URBANA /D6125/. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 6
            HOURS.

0545 PM     HEAVY RAIN       1 ENE EAST PEORIA       40.68N 89.53W
09/09/2016  M1.47 INCH       TAZEWELL           IL   MESONET

            MESONET STATION 3 ENE EAST PEORIA /FDCI2/.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0612 PM     HEAVY RAIN       2 NE EAST PEORIA        40.69N 89.53W
09/09/2016  M1.43 INCH       TAZEWELL           IL   MESONET

            MESONET STATION 1 NE EAST PEORIA /E6160/.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 6
            HOURS.

0615 PM     HEAVY RAIN       4 S ARMSTRONG           40.26N 87.88W
09/09/2016  M1.43 INCH       VERMILION          IL   MESONET

            MESONET STATION 4 S ARMSTRONG /C7268/. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 6
            HOURS.

0601 PM     HEAVY RAIN       2 SSE URBANA            40.08N 88.19W
09/09/2016  M1.39 INCH       CHAMPAIGN          IL   MESONET

            MESONET STATION 2 SE URBANA /D6125/. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0611 PM     HEAVY RAIN       1 SSE MINONK            40.89N 89.03W
09/09/2016  M1.18 INCH       WOODFORD           IL   MESONET

            MESONET STATION MINONK /D9553/. THE DURATION
            OF THE HEAVY RAIN EVENT WAS 6 HOURS.

0608 PM     HEAVY RAIN       1 NNE EUREKA            40.73N 89.27W
09/09/2016  M1.08 INCH       WOODFORD           IL   MESONET

            MESONET STATION 1 NNE EUREKA /C1740/. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 6
            HOURS.

0551 PM     HEAVY RAIN       1 NW METAMORA           40.81N 89.38W
09/09/2016  M1.03 INCH       WOODFORD           IL   MESONET

            MESONET STATION 1 NW METAMORA /AU804/. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Sep 9, 6:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TORNADO          2 ESE SIDNEY            40.01N 88.04W
09/09/2016                   CHAMPAIGN          IL   TRAINED SPOTTER

            .

&&

NWS LINCOLN IL
IRIS SYSTEM

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:15 AM CDTDense Fog AdvisoryILXCass, Champaign, Christian, Clark, Coles, Cumberland and 21 more7 hr
Sep 9, 5:59 PM CDTFlash Flood WarningILXChampaign3 hr
Sep 9, 6:09 PM CDTTornado WarningILXChampaign36 min
Sep 9, 6:23 PM CDTTornado WarningILXClark, Cumberland52 min
Sep 9, 6:25 PM CDTTornado WarningILXVermilion35 min
Sep 9, 6:37 PM CDTFlash Flood WarningILXVermilion3 hr

Nearby

Tornado Warnings in Illinois, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.